# SDR 07FDEA03693

- Difficulty date: September 13, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N815FD
- Make and model: Airbus A310-324
- Aircraft serial: 638
- Aircraft time: 29,280 hours, 8,574 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: A53974225
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BOTH CROSS SHEETS AT FRAME 69 IN BULK CARGO COMPARTMENT DENTED AND CRACKED.  REPLACEMENT OF BOTH CROSS SHEETS LT AND RT IAW SRM 51-72-10.
